# SDR SWIA202055891

- Difficulty date: December 8, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE SEAT TRACK SECTION, L/H, APPROX. FS 744.15 TO 761.85 CORRODED.   (C-CHECK) RO 2/1/2021   INSTALLED NEW SIDE SEAT TRACK SECTION, L/H, APPROX. FS 744.15 TO 761.85  REF CRJ-200-AMM CRJ-900-AMM 53-00-49-400-801-A07. SEE CONTINUATION CARD FOR DETAILS
